# SDR UPS99229646

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING ACCOMPLISHMENT OF RT 870 PARTIAL REPLACEMENT CRACK DISCOVERED AT FASTENER HOLE, LWR TANG, STR 13 AFT OF FITTING FLANGE.  RT 870 FITTING REPLACED IAW UPS EO B727-5310-3056-B APPD E.
